# SDR SIMA20120301008

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 23,288 hours, 20,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT WING AFT EMERGENCY LIGHT IN OPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT WING AFT EMERGENCY LIGHT IAW EMB 140 AMM 33-50-10 OPERATIONAL CHECKS GOOD.  THE AIRCRAFT RETURN TO SERVICE.
